No one was ever gonna tell. I had to dig and dig. Levothyroxine, over time, pulls all the phosphorus out of your bones. Strips your body of Vitamin E, pulls most of the potassium out of your body, lowers your calcium levels, rips down your Vitamin D even more. So you get brittle bones, joint problems, all kinds of stuff as time goes on. Do they ever tell you this.........NO. Do they ever tell you that maybe you should be taking all these supplements in descent amounts while on the junk.........NO. So here I am suffering with real deficiencies to where I've had the severe muscle cramps, heart problems, all coming from the potassium deficiency. Dry skin from the vitamin E deficiency, brittle bones from the low phosphorus, and all kinds of problems from the D deficiency. I am so MAD that they don't tell you this. I had to research, I had to look up the manufacturer of the junk I'm on. I really had to dig. And there it was. So MAD.